# SDR ASAA2019110631299

- Difficulty date: November 6, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 48,750 hours, 14,708 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: EMDN9572
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,588 hours, 3,283 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7827300 FOUND FAULT CODE 75-20452, #2 ENGINE. THE VBV POSITION SIGNALS DISAGREE, SHORT TIME FAULT. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE EEC REF B737-800 AMM 73-21-60 OPENED/RESET 4 EA C/B P6-2. ALL GND FUNCTIONAL TESTS PASS. PARTS VERIFICATION REF IPC 73-21-60-03 ITEM 80.
